Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

njbehbii521

Veteran Member
  • Posts

    61
  • Joined

  • Last visited

Reputation

0 Neutral
  1. thanks for the advice. i already know i'm not supposed to get one, just wanted to check and maybe something has changed and i COULD get it ugh
  2. ok, this is my last month of accutane. i have been on it for about 5 months and i'm entering my 6th. i've been planning on getting a tattoo for a while now, and i have a week left to get it before it can heal properly for the beach and summer. should i get a tattoo? it's very small, it's on my lower back, and i've been waiting years to get it and i really want it for the summer. please don't respond if you are going to say "you should wait 6 months" i know that, but i don't want to wait. - at
  3. it's definitely normal. i'm alwaysss tired! =\ and i'm almost done with the treatement
  4. i have a history of depression. i decided to take accutane because i was just fed up with my acne. the first two months of starting accutane, i was very depressed. the depression came from the initial breakout that accutane caused. i was breaking out for a long time and it just increased my depression (even though i was doing better previous to this). after that chapter was complete, my skin was finally 100% clear and since then i am very happy. part of the reason why my depression isn't coming
  5. thanks everyone :] glad i'm not the only one whose feeling this. now i know that it's actually from accutane and not from something else.
  6. Accutane is making me extremely tired. i don't feel like doing anything because i just want to sleep, or lay down or sit on the couch. it's not that i'm lazy, it's just that i don't have any energy i had to stop tane for a week a while ago and during that week i felt more energetic than any day during accutane is anyone else feeling very tired? is this like a side effect or something? thanks :]
  7. It's wrong for a girl to drink beer and stay out partying till early hours of the morning, they should stay in the kitchen where they belong, cooking and cleaning like 60-70 years ago. If you (being a girl) loose your hair to alopecia areata due to accutane. I See it as wrong that you should wear a hairpiece, you should have to shave any of your leftover hair like men generally do. Again i am just giving examples, i don't believe in either of the above. Come on now, in this day and age guys s
  8. i know foundation makes you feel more confident, but it's just wrong in my eyes for a guy to wear it
  9. Hehe, I figured people would quit more at menial jobs like that. Now, if you were racking in the big bucks...
  10. ME! haha well didn't exactly quit it- i just didn't come in so i was fired =\ but it was a waitress at a coffee place so obviously i didn't want people to see me
  11. i take retalin (also an ADD medication) and i take accutane- it doesn't have any effect on each other so don't worry
  12. no, drinking milk is fine. it doesn't cause breakouts- when i'm not hungry i just take it with a glass of milk and maybe some nuts and i'm clear- it absorbs fine.
  13. your asking if it helped people.. it helps EVERYONE
×